# SDR DXTA200500837

- Difficulty date: July 5, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Cessna 650
- Aircraft serial: 6507094
- Aircraft time: 4,887 hours, 3,674 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 38003041
- Part serial: P460
- Condition: Overserviced
- Location: Apu
- Part time: 4,843 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU AND BLEED AIR ON, COULD NOT CONTROL COCKPIT HEAT AUTO OR MANUAL. BLUE SMOKE FILLED COCKPIT. DUCT TEMPERATURE WAS 210 AND RISING WHEN BLEED AIR WAS TURNED OFF. SMOKE THEN DISAPPEARED.  INVESTIGATED AND FOUND APU OVER SERVICED WITH OIL. SERVICED APU OIL TO PROPER LEVEL IAW 650 M/M 12-10-66. REMOVED AND REPLACED COCKPIT AND CABIN WATER SEPARATOR COALESCERS DUE TO OIL CONTAMINATION  IAW 650 M/M12-10-01. OPS CHECKS GOOD.
